Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 10, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Feb 4, 2016, 4:19 AM EST. It took effect at Feb 5, 2016, 1:00 AM EST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2016, 4:19 AM EST (09:19 UTC)
- In effect from
- Feb 5, 2016, 1:00 AM EST
- Expired
- Feb 6, 2016, 9:00 AM EST
- In force
- 32 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
384 WHUS72 KMFL 040919 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 419 AM EST THU FEB 4 2016 AMZ610-630-650-651-670-671-GMZ656-657-676-041730- /O.NEW.KMFL.SC.Y.0010.160205T0600Z-160206T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 419 AM EST THU FEB 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST FRIDAY. * WINDS...NORTH AT 15 TO 25 KT WITH GUSTS TO 30 KT. * WAVES/SEAS...8 TO 10 FEET IN GULF WATERS. 2 TO 4 FEET ATLANTIC WATERS TONIGHT...INCREASING TO 8 TO 10 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
775 WHUS72 KMFL 042041 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 341 PM EST THU FEB 4 2016 AMZ610-630-650-651-670-671-GMZ656-657-676-050445- /O.EXT.KMFL.SC.Y.0010.160205T0600Z-160206T0600Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 341 PM EST THU FEB 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM FRIDAY TO 1 AM EST SATURDAY... * WINDS...NORTH AT 15 TO 25 KT WITH GUSTS TO 30 KT. * WAVES/SEAS...8 TO 10 FEET IN GULF WATERS. 2 TO 4 FEET ATLANTIC WATERS TONIGHT...INCREASING TO 8 TO 10 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
612 WHUS72 KMFL 050219 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 919 PM EST THU FEB 4 2016 AMZ610-630-650-651-670-671-GMZ656-657-676-051030- /O.CON.KMFL.SC.Y.0010.160205T0600Z-160206T0600Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 919 PM EST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM FRIDAY TO 1 AM EST SATURDAY... * WINDS...SOUTH TO SOUTHWEST WINDS WILL BECOME WEST TO NORTHWEST AT 20 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS AFTER MIDNIGHT ACROSS THE GULF WATERS AND TOWARDS DAWN OFF THE SOUTHEAST FLORIDA COAST. * WAVES/SEAS...SEAS WILL BUILD TO 8 TO 10 FEET IN GULF WATERS OVERNIGHT AND IN THE GULF STREAM ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
837 WHUS72 KMFL 050814 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 314 AM EST FRI FEB 5 2016 AMZ610-630-650-651-670-671-GMZ656-657-676-060600- /O.CON.KMFL.SC.Y.0010.000000T0000Z-160206T0600Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 314 AM EST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... * WINDS...NORTH-NORTHWEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 35 KNOTS OVER THE OPEN WATERS THIS MORNING. * WAVES/SEAS...SEAS 8 TO 11 FEET IN OFFSHORE GULF WATERS AND GULF STREAM TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
977 WHUS72 KMFL 052045 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 345 PM EST FRI FEB 5 2016 DEFAULT OVERVIEW SECTION AMZ650-651-670-671-060445- /O.EXT.KMFL.SC.Y.0010.000000T0000Z-160206T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 345 PM EST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SATURDAY... * WINDS...NORTH-NORTHEAST WINDS AROUND 20 KNOTS DECREASING TO 15 TO 20 KNOTS AFTER MIDNIGHT. * WAVES/SEAS...SEAS 8 TO 10 FEET DECREASING TO AROUND 7 FEET EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-GMZ656-657-676-060445- /O.CON.KMFL.SC.Y.0010.000000T0000Z-160206T0600Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 345 PM EST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... * WINDS...NORTH-NORTHWEST WINDS AROUND 20 KNOTS DECREASING TO 15 TO 20 KNOTS AFTER MIDNIGHT. * WAVES/SEAS...SEAS 7 IN OFFSHORE GULF WATERS DECREASING TO LESS THAN 7 FEET BY MIDNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
334 WHUS72 KMFL 052046 CCA MWWMFL URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MIAMI FL 346 PM EST FRI FEB 5 2016 AMZ650-651-670-671-060500- /O.EXT.KMFL.SC.Y.0010.000000T0000Z-160206T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 346 PM EST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SATURDAY... * WINDS...NORTH-NORTHEAST WINDS AROUND 20 KNOTS DECREASING TO 15 TO 20 KNOTS AFTER MIDNIGHT. * WAVES/SEAS...SEAS 8 TO 10 FEET DECREASING TO AROUND 7 FEET EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-GMZ656-657-676-060500- /O.CON.KMFL.SC.Y.0010.000000T0000Z-160206T0600Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 346 PM EST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... * WINDS...NORTH-NORTHWEST WINDS AROUND 20 KNOTS DECREASING TO 15 TO 20 KNOTS AFTER MIDNIGHT. * WAVES/SEAS...SEAS 7 IN OFFSHORE GULF WATERS DECREASING TO LESS THAN 7 FEET BY MIDNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
711 WHUS72 KMFL 060231 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 931 PM EST FRI FEB 5 2016 AMZ610-630-GMZ656-657-676-060345- /O.CAN.KMFL.SC.Y.0010.000000T0000Z-160206T0600Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 931 PM EST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE SUBSIDED. HOWEVER...SMALL CRAFT SHOULD STILL EXERCISE CAUTION AS WINDS CONTINUE IN THE 15 TO 20 KNOT RANGE. $$ AMZ650-651-670-671-061045- /O.CON.KMFL.SC.Y.0010.000000T0000Z-160206T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 931 PM EST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... * WINDS...NORTH-NORTHEAST WINDS AROUND 20 KNOTS DECREASING TO 15 TO 20 KNOTS AFTER MIDNIGHT. * WAVES/SEAS...SEAS 7 TO 9 FEET DECREASING TO AROUND 7 FEET EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
709 WHUS72 KMFL 060851 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 351 AM EST SAT FEB 6 2016 AMZ650-651-670-671-071000- /O.EXT.KMFL.SC.Y.0010.000000T0000Z-160206T1400Z/ /O.NEW.KMFL.SC.Y.0011.160207T0900Z-160208T0900Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 351 AM EST SAT FEB 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 4 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 4 AM EST MONDAY. * WINDS...NORTHEAST WINDS 10 TO 15 KNOTS TODAY. WINDS BECOMING NORTHWEST LATE TONIGHT AND INCREASING TO 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE THROUGH SUNDAY. * WAVES/SEAS...SEAS UP TO 7 FEET IN THE GULF STREAM THIS MORNING. SEAS BUILDING TO 7 TO 8 FEET AGAIN LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-071000- /O.NEW.KMFL.SC.Y.0011.160207T0600Z-160208T0600Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 351 AM EST SAT FEB 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SUNDAY TO 1 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM SUNDAY TO 1 AM EST MONDAY. * WINDS...NORTHWEST WINDS INCREASING TO 20 TO 25 KNOTS LATE TONIGHT WITH OCCASIONAL GUSTS TO GALE FORCE THROUGH SUNDAY. * WAVES/SEAS...SEAS BUILDING TO 9 TO 11 FEET OFFSHORE TOWARDS DAYBREAK SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-071000- /O.NEW.KMFL.SC.Y.0011.160207T0900Z-160208T0900Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 351 AM EST SAT FEB 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 4 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 4 AM EST MONDAY. * WINDS...NORTHWEST WINDS INCREASING TO 20 TO 25 KNOTS LATE TONIGHT WITH OCCASIONAL GUSTS TO GALE FORCE THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 4, 4:15 AM EST, 4 minutes earlier.
Area forecast discussion, Feb 4, 4:15 AM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
415 AM EST THU FEB 4 2016
.SYNOPSIS...
A COLD FRONT WILL BRING A CHANCE OF SHOWERS TONIGHT...FOLLOWED BY
COOLER TEMPERATURES FOR FRIDAY. THE COOLING TREND WILL CONTINUE
WELL INTO NEXT WEEK...WITH BELOW NORMAL TEMPERATURES EXPECTED. A
SECOND FRONT WILL BRING ANOTHER GOOD CHANCE OF SHOWERS TO THE
REGION SATURDAY NIGHT...AND YET ANOTHER COLD FRONT WILL CROSS
MONDAY NIGHT...REINFORCING COOL CONDITIONS FOR SOUTH FLORIDA.
&&
.SHORT TERM /TODAY THROUGH SATURDAY/...
ONE LAST DAY OF WARMTH IS IN STORE TODAY...BEFORE TEMPERATURES
FALL TO NORMAL...THEN BELOW NORMAL FOR THE END OF THIS WEEK AND
MUCH OF NEXT WEEK. TEMPERATURES EARLY THIS MORNING ARE IN THE
UPPER 60S TO MID 70S...SIMILAR TO LAST MORNINGS WARM READINGS.
DAILY RECORD HIGH MINIMA WERE SET AT KPBI AND KFLL...BOTH WITH
75F...BREAKING RECORDS OF 74F FROM 1982 AND 1990...RESPECTIVELY.
BOTH LOCATIONS ALSO TIED FOR THE 3RD WARMEST LOW TEMPERATURE ON
RECORD FOR THE ENTIRE MONTH OF FEBRUARY. ADDITIONALLY...NAPLES SET
A DAILY RECORD WITH A LOW OF 70F...BREAKING THE 1990 RECORD OF 70
DEGREES. WITH A COLD FRONT APPROACHING PERHAPS AS EARLY AS
MIDNIGHT...ONLY LOW CHANCE THAT ADDITIONAL RECORDS WILL BE SET
TODAY.
SE BREEZES HAVE KEPT GOING OVERNIGHT...SO FOG EVEN LOW STRATUS
HAVE NOT REALLY DEVELOPED...AND WITH SEVERAL DEGREES DEWPOINT
DEPRESSIONS STILL EXISTING...FEEL THE RISK FOR FOG IS LOW THROUGH
THE REMAINDER OF THE EARLY MORNING. CLOUDS WILL BE ON THE INCREASE
TODAY AS A COLD FRONT MOVES THROUGH CENTRAL FLORIDA. THE
ASSOCIATED SHORTWAVE TROUGH WILL BE LIFTING OUT OF GEORGIA INTO
THE MID-ATLANTIC...TAKING DYNAMICAL SUPPORT WITH IT.
THUS...CONVECTION RISK IS LOW...AND CONFINED MAINLY TO GULF WATERS
AND AREAS WEST OF LAKE OKEECHOBEE. ELSEWHERE...EXPECT SCATTERED
SHOWERS DURING THE OVERNIGHT AS THE FRONT PASSES THROUGH. BEHIND
THE FRONT GUSTY NORTH WINDS CAN BE EXPECTED INTO FRIDAY...BEFORE
TURNING NORTHEAST ON SATURDAY. TEMPERATURES WILL TURN
COOLER...WITH MAXIMA MONDAY STRUGGLING FOR 70F. WITH WINDS TURNING
ONSHORE FROM THE ATLANTIC BY SATURDAY...TEMPERATURES WILL MODERATE
TO SEASONAL LEVELS. LOW LEVEL MOISTURE ON NE WIND WILL GIVE AT
LEAST SOME SHOWER CHANCE TO THE EAST COAST FRIDAY INTO
SATURDAY...AND BY LATE SATURDAY...THE NEXT COLD FRONT WILL BE
APPROACHING AND ADDITIONAL SHOWERS MAY MOVE IN FROM THE WEST.
RIP CURRENT RISK WILL BE MODERATE ON THE EAST COAST TODAY WITH SE
WINDS 15-20 MPH...AS WELL AS FOR THE NAPLES AREAS...AS WINDS
INCREASE TONIGHT OUT OF THE WEST. MOST LIKELY...A MODERATE OR HIGH
RISK FOR RIP CURRENTS WILL BE PRESENT FRIDAY AND SATURDAY ALONG
ATLANTIC BEACHES.
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
OVERALL SYNOPTIC PATTERN CONSISTS OF A BROAD AND DEEPENING DEEP-
LAYER TROUGH OVER THE EASTERN CONUS...WITH A PAIR OF SHORTWAVE
IMPULSES ROTATING AROUND THE FEATURE. THE FIRST WILL HAVE ALREADY
IMPACTED THE REGION BEFORE THE START OF THE LONG TERM /THURSDAY
NIGHT/...WHILE THE SECOND WILL CROSS THE REGION SATURDAY NIGHT
INTO EARLY SUNDAY. THE ATTENDANT COLD FRONT WILL BRING A BETTER
CHANCE OF SHOWERS OVERNIGHT SATURDAY...AND LOW PRESSURE IS POISED
TO FORM IN THE ATLANTIC AS THE BOUNDARY MOVES TO THE EAST. THE
SLOWER FROPA /HINTED AT BY ECMWF/ WOULD MEAN BETTER CHANCE FOR
LOPRES TO DEVELOP CLOSER TO THE AREA AND THUS BETTER CHANCE FOR
MORE SIGNIFICANT RAINFALL. THIS APPEARS LESS LIKELY ACCORDING TO
MORE RECENT MODEL RUNS...AND SO HAVE REMOVED THUNDER FOR THIS
PERIOD. EITHER WAY...BY SUNDAY THE COLD FRONT WILL HAVE CLEARED
THE AREA AND DRY AND COOL AIR WILL FILTER IN.
TEMPERATURES WILL BE BELOW AVERAGE BUT THERE APPEARS NO THREAT FOR
GETTING TEMPERATURES ANYWHERE NEAR FROST/FREEZE CONCERNS THROUGH
THE LONG TERM. WIND CHILL VALUES IN THE 30S AND 40S APPEAR
POSSIBLE...WITH COLDEST READING LIKELY SUNDAY NIGHT. A REINFORCING
SHOT OF COLD AIR IS FORECAST TO RACE THROUGH SOUTH FLORIDA TUESDAY
NIGHT...WITH LITTLE MOISTURE AVAILABLE FOR SHOWERS WITH ITS
PASSAGE.
&&
.AVIATION...
MODERATE SE FLOW REGIME CONTINUES ACROSS THE REGION TONIGHT...WITH
WINDS ALONG THE ATLANTIC COAST CURRENTLY IN THE 10-15 KT RANGE.
FLOW IS EXPECTED TO INCREASE PRIOR TO SUNRISE...AND THIS WILL
ALLOW BKN MVFR STRATOCU TO SPREAD ONSHORE...WITH BRIEF PERIOD OF
CIGS ARND 1500 FT PSBL BTWN 11-13Z. ISOLATED/BRIEF SHRA MAY ALSO
MOVE NWWD FROM THE ATLANTIC DURING THIS PERIOD...WITH LITTLE
IMPACT TO AIRPORT OPERATIONS. AT APF...WINDS WILL REMAIN LIGHTER
AND BACKED TO ESE POTENTIALLY ALLOWING FOG TO ADVECT INTO THE
TERMINAL FROM THE INTERIOR. GUSTY SSE FLOW IS EXPECTED FOR ALL
AREAS AFTER SUNRISE WITH SCT-BKN STRATOCU ARND FL025-035. WINDS
WILL DIMINISH/VEER AS COLD FRONT APPROACHES LATE IN TAF PERIOD.
THREAT FOR A FEW PREFRONTAL SHRA WILL INCREASE AT APF/PBI BY 23Z
AND AT REMAINDER OF TERMINALS BY 01-02Z. FRONTAL WINDSHIFT TO WNW
WILL BRING MVFR CONDS AND MORE PERSISTENT SHRA TO APF/02Z AND
PBI/04Z.
&&
.MARINE...
SOUTHEAST WIND OF 15 TO 20 KT LIKELY TODAY IN ADVANCE OF COLD
FRONT THAT WILL MOVE THROUGH WATERS OVERNIGHT. HOISTED SCA
STARTING 6Z TONIGHT...AS WINDS BEHIND FROPA WILL BE NORTHERLY AT
20 TO 30 KT...AND SEAS WILL QUICKLY FOLLOW SUIT AT REACHING
HAZARDOUS LEVELS. ISOLATED THUNDERSTORMS POSSIBLE WITH FRONTAL
PASSAGE OVER GULF WATERS AND LAKE OKEECHOBEE. ADVISORY CURRENTLY
GOES THROUGH 0Z SATURDAY...BUT WAVES IN ATLANTIC WILL LIKELY
REQUIRE ADVISORY EXTENSION INTO FRIDAY NIGHT. A BRIEF LULL IN
WINDS AND SEAS IS POSSIBLE SATURDAY...BUT ANOTHER COLD FRONT WILL
BRING AT LEAST AS STRONG OF WINDS AND HIGH OF SEAS SATURDAY NIGHT.
BEHIND THIS FRONT...HAZARDOUS MARINE CONDITIONS ARE LIKELY TO
PERSIST THROUGH EARLY NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 83 60 67 58 / 0 40 20 10
FORT LAUDERDALE 82 61 68 60 / 0 30 20 20
MIAMI 83 62 70 61 / 0 30 20 20
NAPLES 81 57 66 50 / 10 30 10 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 1 AM TO 7 PM EST FRIDAY FOR AMZ610-630-
650-651-670-671.
GM...SMALL CRAFT ADVISORY FROM 1 AM TO 7 PM EST FRIDAY FOR GMZ656-657-
676.
&&
SHORT TERM...23/SK
LONG TERM....23/SK
AVIATION...99/DDHazardous weather outlook, Feb 3, 8:03 PM EST, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 803 PM EST WED FEB 3 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 041045- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 803 PM EST WED FEB 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT RIP CURRENTS: A SOUTHEAST WIND OF 10 TO 15 MPH WILL RESULT IN A SLIGHT RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST BEACHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL MOVE SOUTHWARD ACROSS THE FORECAST AREA EARLY FRIDAY MORNING. A FEW THUNDERSTORMS WILL BE POSSIBLE AHEAD OF THE FRONT THURSDAY NIGHT, MAINLY AFFECTING AREAS NORTH OF A MARCO ISLAND TO WEST PALM BEACH LINE. NORTH WINDS WILL INCREASE TO AROUND 25 KNOTS OVER THE COASTAL WATERS IN THE WAKE OF THE FRONT ON FRIDAY, RESULTING IN ROUGH SEAS WHICH MAY LINGER INTO SATURDAY. AN AREA OF LOW PRESSURE WILL TRACK NEAR OR EAST OF FLORIDA SATURDAY NIGHT AND POSSIBLY LEAD TO AN ISOLATED THUNDERSTORM OR TWO, MAINLY OVER THE ATLANTIC WATERS. WINDS AND SEAS WILL AGAIN INCREASE ON SUNDAY AS ANOTHER COLD FRONT MOVES THROUGH THE AREA, WITH ROUGH MARINE CONDITIONS LINGERING INTO EARLY NEXT WEEK. TEMPERATURES WILL DROP BEHIND THE FRONT ON SUNDAY, WITH LOWS IN THE 40S MONDAY MORNING WITH WIND CHILLS POSSIBLY IN THE UPPER 30S AROUND LAKE OKEECHOBEE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.